ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2008 , Volume 7 , Issue 2

Select all articles

Export/Reference:

Discrete Schrödinger equations and dissipative dynamical systems
Mostafa Abounouh, H. Al Moatassime, J. P. Chehab, S. Dumont and Olivier Goubet
2008, 7(2): 211-227 doi: 10.3934/cpaa.2008.7.211 +[Abstract](811) +[PDF](275.4KB)
Integral and series representations of the dirac delta function
Y. T. Li and R. Wong
2008, 7(2): 229-247 doi: 10.3934/cpaa.2008.7.229 +[Abstract](2356) +[PDF](206.6KB)
Dynamical behaviour of a large complex system
Jianfeng Feng, Mariya Shcherbina and Brunello Tirozzi
2008, 7(2): 249-265 doi: 10.3934/cpaa.2008.7.249 +[Abstract](980) +[PDF](225.5KB)
Infinitely many solutions for ordinary $p$-Laplacian systems with nonlinear boundary conditions
Petru Jebelean
2008, 7(2): 267-275 doi: 10.3934/cpaa.2008.7.267 +[Abstract](947) +[PDF](149.7KB)
Isentropic approximation of the steady Euler system in two space dimensions
Chong Liu and Yongqian Zhang
2008, 7(2): 277-291 doi: 10.3934/cpaa.2008.7.277 +[Abstract](682) +[PDF](209.5KB)
Higher--order implicit function theorems and degenerate nonlinear boundary-value problems
Olga A. Brezhneva, Alexey A. Tret’yakov and Jerrold E. Marsden
2008, 7(2): 293-315 doi: 10.3934/cpaa.2008.7.293 +[Abstract](891) +[PDF](294.2KB)
Global attractors for a three-dimensional conserved phase-field system with memory
Gianluca Mola
2008, 7(2): 317-353 doi: 10.3934/cpaa.2008.7.317 +[Abstract](739) +[PDF](415.4KB)
Multiple solutions for a class of Ambrosetti-Prodi type problems for systems involving critical Sobolev exponents
F. R. Pereira
2008, 7(2): 355-372 doi: 10.3934/cpaa.2008.7.355 +[Abstract](740) +[PDF](245.4KB)
One dimensional compressible Navier-Stokes equations with density-dependent viscosity and free boundaries
Xulong Qin, Zheng-An Yao and Hongxing Zhao
2008, 7(2): 373-381 doi: 10.3934/cpaa.2008.7.373 +[Abstract](1044) +[PDF](153.3KB)
On semilinear elliptic equations involving critical Sobolev exponents and sign-changing weight function
Tsung-Fang Wu
2008, 7(2): 383-405 doi: 10.3934/cpaa.2008.7.383 +[Abstract](1088) +[PDF](250.7KB)
Regularity theory in Orlicz spaces for the poisson and heat equations
Huilian Jia, Lihe Wang, Fengping Yao and Shulin Zhou
2008, 7(2): 407-416 doi: 10.3934/cpaa.2008.7.407 +[Abstract](931) +[PDF](167.0KB)
Estimates for the life-span of the solutions for some semilinear wave equations
Meng-Rong Li
2008, 7(2): 417-432 doi: 10.3934/cpaa.2008.7.417 +[Abstract](707) +[PDF](190.6KB)
Finding invariant tori with Poincare's map
Hsuan-Wen Su
2008, 7(2): 433-443 doi: 10.3934/cpaa.2008.7.433 +[Abstract](928) +[PDF](168.0KB)
Perturbation from symmetry and multiplicity of solutions for elliptic problems with subcritical exponential growth in $\mathbb{R} ^2$
Cristina Tarsi
2008, 7(2): 445-456 doi: 10.3934/cpaa.2008.7.445 +[Abstract](1101) +[PDF](181.5KB)
Discrete-time theorems for the dichotomy of one-parameter semigroups
Ciprian Preda
2008, 7(2): 457-463 doi: 10.3934/cpaa.2008.7.457 +[Abstract](953) +[PDF](118.6KB)
Errata
Elias M. Guio and Ricardo Sa Earp
2008, 7(2): 465-465 doi: 10.3934/cpaa.2008.7.465 +[Abstract](934) +[PDF](81.5KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]